Katedra Funkcji Rzeczywistych - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2020] [2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1986] [1985] [1984] [1982] [1981] [1979] [1977] [1976] [1974]
1-8 z 8.

1996

8.
Wojciech Kucharz, J.Bochnak
A characterization of dividing real algebraic curves, TOPOLOGY 35 (1996), no. 2, 451–455
6.
Wojciech Kucharz, J.Bochnak
Complete intersections in differential topology and analytic geometry, BOLL. UNIONE MAT. ITAL. SEZ. B ARTIC. RIC. MAT. (8) 10 (1996), no. 4, 1019–1041
5.
A characterization of the complex affine line, MANUSCRIPTA MATH. 91 (1996), no. 2, 145–149
3.
On a universal axiomatization of the real closed fields, ANN. POLON. MATH. 65 (1996), no. 1, 95--103
2.
Wiesław Pawłucki, E.Bierstone,P.D.Milman
Composite differentiable functions, DUKE MATH. J. 83 (1996), no. 3, 607--620
1.
On the ring of locally bounded Nash meromorphic functions, BULL. AUSTRAL. MATH. SOC. 54 (1996), no. 3, 503--507